# SDR QMLA2018050118052

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N587MC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7086
- Aircraft time: 10,153 hours, 38,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Corroded
- Location: Drip Pan
- Part time: 8,054 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE,  THE MAIN TRANSMISSION DRIP PAN WAS REMOVED FOR OIL CHANGE WHEN IT WAS DISCOVERED THAT THE LOAD SIDE MOUNT WAS BROKEN IN HALF. AFTER REMOVAL OF THE MOUNT, SIGNIFICANT CORROSION WAS DISCOVERED INSIDE OF THE SEALED MOUNT.
